# SDR QXEA2011021500157

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CORROSION FOUND IN PAX DOOR SILL AREA ON MID CAP ANGLE AND SUPPORTING STRUCTURE.  REMOVED MID CAP ANGLE AND FOUND CORROSION PRESENT ON BOTH VERTICAL FLANGE AND OTBD CORNER RADIUS, OUT OF LIMITS IAW SRM 51-12-00-001-001-A01. REMOVED DOOR SILL MOUNTING ANGLE IAW SRM 51-40-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED NEW DOOR SILL MOUNTING ANGLE AND NEW MID CAP ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-42-06-001-001-A01.  PRIMED AND PAINTED AS NECESSARY THE DOOR SILL MOUNT ANGLE AND MID CAP ANGLE IAW SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
